Alert archive / Montana / High Wind Warnings in 2005
High Wind Warning 6, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 12, 2005, 4:38 AM MST. It took effect at Nov 13, 2005, 12:00 PM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2005, 4:38 AM MST (11:38 UTC)
- In effect from
- Nov 13, 2005, 12:00 PM MST
- Expired
- Nov 14, 2005, 10:45 AM MST
- In force
- 23 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 121138 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 438 AM MST SAT NOV 12 2005 ...STRONG WINDS LIKELY SUNDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY AFTERNOON AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT INTO MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY MORNING WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY AFTERNOON THEN TO NORTHEAST MONTANA BY LATE SUNDAY NIGHT. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS ALSO A SMALL CHANCE FOR LOCALLY STRONG WINDS OVER THE PLAINS. THIS SITUATION WILL CONTINUE TO BE MONITORED. MTZ009-010-048-121945- /O.UPG.KTFX.HW.A.0008.051113T1300Z-051114T0300Z/ /O.NEW.KTFX.HW.W.0006.051113T1900Z-051114T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 438 AM MST SAT NOV 12 2005 ...HIGH WIND WARNING IN EFFECT FROM 12 PM TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE- QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
8 follow-up statements
000 WWUS75 KTFX 121712 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1012 AM MST SAT NOV 12 2005 ...STRONG WINDS LIKELY SUNDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY AFTERNOON AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT INTO MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY MORNING WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY AFTERNOON THEN TO NORTHEAST MONTANA BY LATE SUNDAY NIGHT. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS ALSO A SMALL CHANCE FOR LOCALLY STRONG WINDS OVER THE PLAINS. THIS SITUATION WILL CONTINUE TO BE MONITORED. MTZ009-010-048-130500- /O.CON.KTFX.HW.W.0006.051113T1900Z-051114T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1012 AM MST SAT NOV 12 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MST SUNDAY... WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE- QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 122120 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 220 PM MST SAT NOV 12 2005 ...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN MONTANA ON MONDAY MORNING. MTZ009-010-048-130500- /O.EXT.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 220 PM MST SAT NOV 12 2005 ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE- QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011-013-044-045-047-130500- /O.NEW.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 220 PM MST SAT NOV 12 2005 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 130322 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 822 PM MST SAT NOV 12 2005 ...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN MONTANA ON MONDAY MORNING. MTZ009-010-048-131200- /O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 822 PM MST SAT NOV 12 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL CAUSE VISIBILITIES BELOW ONE- QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011-013-044-045-047-131200- /O.CON.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 822 PM MST SAT NOV 12 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 131142 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 442 AM MST SUN NOV 13 2005 ...STRONG WINDS LIKELY SUNDAY NIGHT AND MONDAY... .WEST FLOW ALOFT WILL BECOME STRONG SUNDAY EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA SUNDAY NIGHT AND MONDAY. ASSOCIATED WITH THIS WEATHER DISTURBANCE A SURFACE LOW OVER CENTRAL BRITISH COLUMBIA SUNDAY AFTERNOON WILL MOVE QUICKLY TO SOUTHERN ALBERTA SUNDAY EVENING THEN TO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE FLOW ALOFT BECOMING STRONG AND THE SURFACE LOW MOVING ACROSS SOUTHERN ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT. THERE IS A POTENTIAL FOR STRONG WINDS TO DEVELOP OVER THE EASTERN PLAINS OF CENTRAL MONTANA AS THE SURFACE LOW MOVES INTO EASTERN MONTANA ON MONDAY MORNING. MTZ009-010-048-132300- /O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 442 AM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT. SNOW AND ALSO BLOWING SNOW DUE TO THE STRONG WINDS WILL ALSO CAUSE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES IN THE MOUNTAINS. OVER EASTERN GLACIER COUNTY WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. $$ MTZ011-013-044-045-047-132300- /O.CON.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 442 AM MST SUN NOV 13 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON. OVER THE EASTERN PLAINS OF CENTRAL MONTANA...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY. $$
000 WWUS75 KTFX 132200 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 300 PM MST SUN NOV 13 2005 ...STRONG WINDS LIKELY TONIGHT AND MONDAY... .WEST FLOW ALOFT WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF A WEATHER DISTURBANCE ALOFT WHICH WILL MOVE ACROSS MONTANA TONIGHT AND MONDAY. A SURFACE LOW PRESSURE SYSTEM CURRENTLY OVER CENTRAL BRITISH COLUMBIA WILL MOVE TO SOUTHERN ALBERTA THIS EVENING AND INTO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE STRONG FLOW ALOFT AND PRESSURE DIFFERENCES ACROSS MONTANA AND ALBERTA WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT AND THE PLAINS OF NORTH CENTRAL MONTANA. MTZ011-013-044-045-047-140500- /O.UPG.KTFX.HW.A.0009.051114T0800Z-051115T0000Z/ /O.EXB.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP BY EARLY MONDAY MORNING AND CONTINUE THROUGH THE DAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012-046-049-140500- /O.EXB.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/ CASCADE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...CONRAD...FAIRFIELD 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP BY EARLY MONDAY MORNING AND CONTINUE THROUGH THE DAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-140500- /O.EXT.KTFX.HW.W.0006.051114T0000Z-051115T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP TONIGHT AND CONTINUE THROUGH LATE MONDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-140500- /O.CON.KTFX.HW.W.0006.051114T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 300 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH WITH GUSTS 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 140345 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 845 PM MST SUN NOV 13 2005 ...STRONG WINDS LIKELY TONIGHT AND MONDAY... .WEST FLOW ALOFT WILL CONTINUE TO INCREASE THIS EVENING...AS A SURFACE AREA OF LOW PRESSURE CURRENTLY OVER SOUTHERN ALBERTA MOVES INTO NORTHEAST MONTANA BY EARLY MONDAY MORNING. THE COMBINATION OF THE STRONG FLOW ALOFT AND PRESSURE DIFFERENCES ACROSS MONTANA AND ALBERTA...WILL CAUSE HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT AND THE PLAINS OF NORTH CENTRAL MONTANA. MTZ009-048-141200- /O.CON.KTFX.HW.W.0006.000000T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 845 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY FOR AREAS BELOW 5000 FEET IN THE ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. WEST WINDS OF 30 TO 45 MPH...WITH GUSTS BETWEEN 70 TO 80 MPH WILL OCCUR IN FAVORED AREAS OF THE ROCKY MOUNTAIN FRONT TONIGHT. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ010-141200- /O.CON.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 845 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH WILL DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH LATE MONDAY AFTERNOON. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>013-044>047-049-141200- /O.CON.KTFX.HW.W.0006.051114T1200Z-051115T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD 845 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH WILL DEVELOP EARLY MONDAY MORNING OVER THE PLAINS OF NORTH CENTRAL MONTANA...AND THEN CONTINUE TO BE STRONG THROUGH THE DAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ BRUSDA
000 WWUS75 KTFX 141200 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 500 AM MST MON NOV 14 2005 ...STRONG WINDS LIKELY TONIGHT AND MONDAY... .WEST FLOW ALOFT WILL CONTINUE TO INCREASE THIS MORNING...AS A SURFACE AREA OF LOW PRESSURE MOVES INTO NORTHEAST MONTANA BY THIS MORNING. THE COMBINATION OF THE STRONG FLOW ALOFT AND PRESSURE DIFFERENCES ACROSS MONTANA...WILL CAUSE HIGH WINDS OVER THE PLAINS OF NORTH CENTRAL MONTANA. MTZ012-044-046-049-141300- /O.CAN.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/ CASCADE-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...SHELBY...CONRAD... FAIRFIELD 500 AM MST MON NOV 14 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH BY THIS AFTERNOON...BUT THESE WINDS WILL REMAIN BELOW HIGH WINDS CRITERIA. $$ MTZ009-048-141300- /O.CAN.KTFX.HW.W.0006.000000T0000Z-051114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 500 AM MST MON NOV 14 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL PERSIST THROUGH THE DAY...BUT THESE WINDS WILL REMAIN BELOW HIGH WIND CRITERIA. $$ MTZ010-141300- /O.CAN.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 500 AM MST MON NOV 14 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL LINGER THROUGH THE DAY...BUT THESE WINDS WILL REMAIN BELOW HIGH WINDS CRITERIA. $$ MTZ011-013-045-047-141800- /O.CON.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/ HILL-CHOUTEAU-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK 500 AM MST MON NOV 14 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH WILL DEVELOP THIS MORNING OVER THE PLAINS OF NORTH CENTRAL MONTANA...AND THEN CONTINUE TO BE STRONG THROUGH THE DAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 141745 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 AM MST MON NOV 14 2005 MTZ011-013-045-047-141845- /O.CAN.KTFX.HW.W.0006.000000T0000Z-051115T0000Z/ HILL-CHOUTEAU-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK 1045 AM MST MON NOV 14 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON...BUT THESE WINDS WILL REMAIN BELOW HIGH WIND CRITERIA. $$ THOMSON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 12, 3:45 AM MST, 53 minutes earlier.
Area forecast discussion, Nov 12, 3:45 AM MST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 345 AM MST SAT NOV 12 2005 .DISCUSSION... TODAY THROUGH MONDAY...AN UPPER TROUGH WILL BE MOVING THROUGH THE FORECAST AREA THIS MORNING AND EARLY AFTERNOON. GFS HAS PICKED UP ON THE SLOWER MOVEMENT OF THIS UPPER TROUGH. WILL CONTINUE WITH THE LIKELY POPS FOR THE MOUNTAINS WITH SLIGHT CHANCE TO CHANCE POPS FOR THE LOWER ELEVATIONS. FOR TONIGHT NW FLOW ALOFT IS OVER THE AREA WITH A HINT OF AN UPPER RIDGE. WILL CONTINUE WITH THE DRY FORECAST EXCEPT FOR THE MOUNTAINS. ON SUNDAY A WARM AIR ADVECTION PATTERN DEVELOPS ALONG WITH INCREASED MOISTURE. HAVE BACKED OFF ON THE THREAT OF PRECIPITATION DURING THE MORNING FOR THE LOWER ELEVATIONS BUT WILL CONTINUE WITH THE SLIGHT CHANCE TO CHANCE POPS FOR THE AFTERNOON. MAIN WEATHER PROBLEM FOR SUNDAY CONTINUES TO BE THE THREAT FOR HIGH WINDS. THREAT OF HIGH WINDS LOOKS TO BE CONFINED MAINLY TO THE ROCKY MOUNTAIN FRONT BUT STILL A LITTLE CONCERNED THERE COULD BE LOCAL HIGH WINDS FOR THE PLAINS. AFTER LOOKING AT FORECAST SOUNDINGS FEELING CONFIDENT ENOUGH TO UPGRADE THE HIGH WIND WATCH TO A WARNING BUT WILL DELAY UNTIL SUNDAY AFTERNOON. WILL MENTION POOR VISIBILTIES IN SNOW AND BLOWING SNOW IN THE MOUNTAINS. SUNDAY NIGHT INTO MONDAY AN UPPER TROUGH WILL MOVE THROUGH THE FORECAST AREA AND USHER IN A COLDER AIRMASS ALONG WITH AREAS OF SNOW. THIS IS COVERED WELL BY INHERITED FORECAST. BLANK MONDAY NIGHT THROUGH THURSDAY NIGHT...MODELS SHOWING SOME CHANGE FROM PREVIOUS RUNS...BUT AM RELUCTANT TO SHIFT COMPLETELY TO NEW SOLUTION...SO WILL ONLY BE MAKING MINOR CHANGES TO FORECAST AT THIS TIME. THE LINGERING NORTHWEST FLOW IN THE WAKE OF THE DEPARTING SYSTEM WILL KEEP A CHANCE OF PRECIPITATION AROUND THE TFX CWA MONDAY NIGHT. TEMPERATURES WILL FALL BELOW NORMAL AS COOL CANADIAN HIGH PRESSURE MOVES INTO THE AREA. UPPER LEVEL RIDGING WILL THEN MOVE INTO MONTANA FROM THE WEST TUESDAY THROUGH WEDNESDAY WITH A SURFACE TROUGH FORMING TO THE LEE OF THE ROCKIES. THIS WILL GENERALLY WARM TEMPERATURES AND BRING WESTERLY DOWNSLOPE WINDS. HOWEVER...WITH THE NEW SNOWFALL EXPECTED...THE SOUTHWEST VALLEYS WILL BE SLOW TO WARM. WEAK DISTURBANCES IN THE WESTERLY FLOW ALOFT WILL ALSO KEEP A SLIGHT CHANCE OF SHOWERS AROUND THE AREA. A MORE NORTHWEST FLOW IS FORECAST TO DEVELOP WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WITH A COLD FRONT MOVING SOUTH THROUGH THE STATE. AS MENTIONED ABOVE...AM RELUCTANT TO GO COMPLETELY WITH THIS FORECAST JUST YET...SO HAVE ONLY SHIFTED WINDS NORTHWESTERLY AND ONLY SLIGHTLY COOLED TEMPERATURES TO NEAR NORMAL LEVELS. HAVE ALSO ONLY KEPT PRECIPITATION OVER THE WESTERN MOUNTAINS. COULSTON FRIDAY THROUGH SUNDAY...MODELS TEND TO AGREE ON THIS PERIOD AND HAVE SLOWED PROGRESS OF RIDGE TO BUILD OVER THE PACIFIC NORTHWEST. A NORTHWEST FLOW ALOFT WILL BRING A SLIGHT CHANCE FOR A FEW ISOLATED MOUNTAIN SNOW SHOWERS FOR THE NORTHWEST MOUNTAINS. OTHERWISE MOSTLY TO PARTLY CLOUDY SKIES WILL COVER THE CENTRAL AND NORTHERN ZONES OF THE CWA. WESTERLY WINDS WILL BE A BIT BREEZY FOR THE ROCKY MOUNTAIN FRONT FOR MOST OF THE PERIOD. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONAL NORMALS FOR THE CENTRAL ZONES. SAUCIER && .AVIATION... UPDATED 0600Z A BRISK SOUTHWEST FLOW WILL CONTINUE ALOFT...AS AN AREA OF LOW PRESSURE MOVES SOUTHEAST FROM CENTRAL ALBERTA TONIGHT...TOWARDS THE GLASGOW AREA BY SATURDAY AFTERNOON. THEREFORE EXPECT BREEZY SURFACE WINDS TO CONTINUE OVER NORTH CENTRAL MT...AND THE CHANCE FOR PRECIP. PRECIP WILL BE MAINLY OVER THE WESTERN MOUNTAINS AND SOUTHWEST MT. GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH 00Z SUNDAY...BUT IFR CONDITIONS ARE LIKELY IN AND NEAR RAIN AND SNOW SHOWERS ACTIVITY THROUGH THE PERIOD. EXPECT THE BULK OF THE PRECIP TO EXIT THE REGION AROUND 18Z SATURDAY. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 46 25 46 30 / 20 0 20 60 CTB 43 22 40 22 / 20 0 20 40 HLN 46 26 45 34 / 40 10 40 30 BZN 45 21 46 33 / 50 10 30 30 WEY 39 18 37 23 / 40 30 60 60 DLN 43 23 44 35 / 30 10 40 30 HVR 46 21 41 28 / 20 0 30 40 LWT 45 21 45 29 / 40 0 30 60 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 12 PM TO 8 PM MST SUNDAY FOR MTZ009- MTZ010-MTZ048. && SHORT TERM...BLANK LONG TERM...COULSTON/SAUCIER AVIATION...COULSTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 11, 5:03 AM MST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 503 AM MST FRI NOV 11 2005 MTZ009-010-048-121215- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 503 AM MST FRI NOV 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ...HIGH WIND WATCH HAS BEEN ISSUED FOR SUNDAY AND SUNDAY EVENING FOR THE ROCKY MOUNTAIN FRONT... FOR THE FOLLOWING ZONES: NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER SEE GTFNPWTFX FOR FURTHUR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>015-044>047-049>055-121215- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 503 AM MST FRI NOV 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIND GUSTS 50 TO 60 MPH ARE POSSIBLE SUNDAY INTO SUNDAY EVENING MAINLY OVER THE PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 2:20 PM MST | High Wind Watch | TFX | 25 hr |
Nearby
High Wind Warnings in Montana, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.